# SDR DXTA200702506

- Difficulty date: September 28, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600315
- Aircraft time: 11,531 hours, 9,318 cycles
- Engine: Pwa JT15D5
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door Warn Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT ROTATION, "CABIN DOOR" LIGHT CAME ON. ONCE ON THE GROUND WITH THE DOOR OPEN, LIGHT FLICKERED ON AND OFF SEVERAL TIMES.   GAINED ACCESS TO THE CABIN DOOR SWITCH. INSPECTED CONDITION AND WIRING FOUND SATISFACTORY; ADJUSTED SWITCH AND TIGHTENED AS REQUIRED. OPS CHECKED SATISFACTOR IAW CE-560 MM CHAPTER 20-00-00.
